# SDR SWIA201333988

- Difficulty date: July 2, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 26,448 hours, 22,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 36, FS 484 ANGLE HAS CRACK AT RIVET HOLE.  C-CHECK REPLACED REPAIR ANGLE FS 484, LBL36 IAW REO.
